Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Delayed periods, pain under the stomach and legs. Pregnancy test negative. No periods from gynaset tablet. Advice

Sir, my last mensus date was 10/3/13 dut till date i did'nt got the date. on last sunday 21st april i met a doctor and he check and confirm that i am not pregnent. I have done testing to re confirm the same. He gave me the gynaset tablet for 5 day twice daily. the course is completed but till date i did'nt got the date. pls.let me know why such delay has occured? ther is lot of pain under stomach and legs. Pls.also let me know of any sought of other disease that may cause such delay.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
On occational late period may start between 36 and 40- something days after the start of the last menstrual cycle.
This interval is not enough to be considered a missed menstrual flow, but rather, a late or delayed period.
A number of reasons can cause your period to be late.
In Ayurveda;
BAMBOO [ Bambusa Bambos ]- act as an Emmenagogue which stimulates menstruation. Regular consumption of the bamboo leaves to promote and regulate the menstrual flow.
Answered: Mon, 6 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor